Skip to Content

I have been off Lexapro for 12 days now, I keep crying burst, also my hands go numb is this normal?

Responses (2)

spear1368 1 Dec 2015

Yes what you are experiencing is very normal with lexapro withdraw. It really depends on a few things on how long your withdraw symptoms will last including how long you were on the med, your dosage, and if you quit cold turkey or tapered off. But even with all those variables thrown into play the max amount of time you will be experiencing these symptoms is 90 days but it could be much less than that. Hope I could be of help:)

chuck1957 1 Dec 2015

BigJean; It also depends on how you stopped the Lexapro you should taper it off with the doctors help, You never just stop these medications it has to be done slowly but the withdrawal you can have all the medication out of your system and still have so effects from the physical withdrawals if this continues talk with your doctor. Chuck1957 And yes it is very possible to have your hands and other things go numb but it well come back.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can lexapro make you feel numb?

Posted 10 Mar 2014 2 answers

Lexapro - Did anybody else feel this way?

Posted 22 Sep 2014 6 answers

Lexapro - Time to throw in the towel?

Posted 10 Feb 2016 4 answers